# SDR SWAA102755

- Difficulty date: May 13, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 53,121 hours, 44,219 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65C348124
- Part serial: NS0163
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND LT WING NR 2 FLAP TRACK CORRODED AT MOUNT PAD.  REMOVED AND REPLACED FLAP TRACK PER MM.
